# SDR AALA202205178096

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 22,220 hours, 10,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ISLE 1L JUMP SEAT FLASH LIGHT NEEDS REPLACING. MAINTENANCE RE-SEATED FLASH LIGHT AS REQUIRED.
